Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Reason for scanty flow in periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   hello doctor
Doctor :   HI
Doctor :   How can help you
User :   May i know u r good name
Doctor :   Dr. xxxxx
User :   I am having a problem related to gynic
Doctor :   please proceed with your query
User :   thanks
User :   I got married 2 months back.My menustartion cycle is normal but bleeding islittle
Doctor :   ok
Doctor :   How many days of a flow are you having
Doctor :   and has it been the same since the start or
User :   right now only oneday
Doctor :   has there been a recent change
User :   this month flow was liitle
Doctor :   ok
User :   so what should i do
Doctor :   How was it earlier
Doctor :   and do you have any pain or any other symptoms when you have your Bleeding
User :   before marriage it was ok. Flow was there for three days
Doctor :   ok
User :   i don't have pain
Doctor :   Have you ruled out aAnemia in your case that is by getting the Blood Hemoglobin levels done
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor